Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 26, Number 5

Integro-differential equations with constant limits of integration
I. A. Barnett.
Bull. Amer. Math. Soc. 26 (1920), 193-203
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560292
On a pencil of nodal cubics
Nathan Altshiller-Court.
Bull. Amer. Math. Soc. 26 (1920), 203-211
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560293
Definition and illustrations of new arithmetical group invariants
E. T. Bell.
Bull. Amer. Math. Soc. 26 (1920), 211-223
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560294
Notes
Bull. Amer. Math. Soc. 26 (1920), 233-237
More Information
Full-text PDF    
New publications
Bull. Amer. Math. Soc. 26 (1920), 237-240
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Matrices and Determinoids, by C. E. Cullis.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 26 (1920), 224-233
Review information
Full-text PDF